# SDR AWXA200300342

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.8750 INCH CRACK WAS FOUND ON FLOOR BOARD SUPPORT(C) CHANNEL IN AFT CARGO COMPARTMENT BS 727D, RBL 13. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOOR BOARD TRACK IN AFT CARGO COMPARTMENT BS 727D, RBL 13; FABRICATED A NEW SECTION OF FLOOR BOARD TRACK, A REPAIR PLATE, AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, FIG. 202, PG. 204-205.
